# SDR K11A2021082400067

- Difficulty date: August 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 74,300 hours, 45,563 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7110025
- Part serial: 84011203
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT CONTROL OF PRESSURIZATION.   CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: R&R CABIN PRESSURE CONTROL PANEL IAW B737 AMM 21-31-21 OPS CHECK GOOD IAW B737 AMM 21-31-00 NO DEFECTS NOTED
